Random walks on countable groups
Artikel i vetenskaplig tidskrift, 2017

We begin by giving a new proof of the equivalence between the Liouville property and vanishing of the drift for symmetric random walks with finite first moments on finitely generated groups; a result which was first established by Kaimanovich-Vershik and Karlsson-Ledrappier. We then proceed to prove that the product of the Poisson boundary of any countable measured group (G,mu) with any ergodic (G,mu)-space is still ergodic, which in particular yields a new proof of weak mixing for the double Poisson boundary of (G,mu) when mu is symmetric. Finally, we characterize the failure of weak-mixing for an ergodic (G,mu)-space as the existence of a non-trivial measure-preserving isometric factor.

Mathematics

poisson boundary

Författare

Michael Björklund

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Israel Journal of Mathematics

0021-2172 (ISSN)

Vol. 217 1 371-382

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.1007/s11856-017-1451-9